# SDR DALA1139609861

- Difficulty date: May 19, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 75 HAS A DENT, PNL IS OFF A/C PART 861-KK-74. RII: Y.  FABBED & INSTALLED REPAIR DOUBLER AS PER DC9 SRM 51-30-2, PG 24-26B, PAR 7 ON CABIN FLOOR PNL 75, MARKED USING REPAIR IDENTIFICATION REQUIREMENTS USING PROCESS STANDARD 900-5-1, NR 4, PG 1-6.
